MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER NAVIGATOR¿; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC - SPENCER NAVIGATOR¿; ENDOSCOPE AND/OR ACCESSORIES
Model Number M0062502040
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an navigator was used on the left kidney during a flexible ureterolithotripsy procedure performed on (b)(6) 2017.According to the complainant, during the procedure, the inner lining was peeled off or sheared.The procedure was completed at this time.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
A visual examination of the complaint device revealed that the dilator and sheath were bent in the middle and the inner lining of the sheath was protruding out of the sheath tip.The noted failure likely occurred due to anatomical or procedural factors which limited the performance of the balloon.Therefore, the most probable root cause is operational context.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A search of the complaint database revealed that no other complaints exist for the specified lot.
 
Event or Problem Description

Brand Name
NAVIGATOR¿
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6673424
Report Number3005099803-2017-01989
Device Sequence Number2059502
Product Code KOG
UDI-Device Identifier08714729429968
UDI-Public(01)08714729429968(17)20190213(10)20281913
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K030956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2019
Device Model NumberM0062502040
Device Catalogue Number250-204
Device Lot Number20281913
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2017
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer09/18/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR